Automorphismes analytiques des domaines produits

Jean-Pierre Vigué URA CNRS D1322 Groupes de Lie et Géométrie Mathématiques, Université de Poitiers

TBD mathscidoc:1701.332891

Arkiv for Matematik, 36, (1), 177-190, 1997.8
In this paper, I study the group of analytic automorphisms of a bounded product domain in the space$C(S,C)$of continuous functions on a compact space$S$. I prove that its automorphism group is a Lie group and I am able to prove which are the bounded symmetric ones.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:53 uploaded by arkivadmin ] [ 76 downloads ] [ 0 comments ]
@inproceedings{jean-pierre1997automorphismes,
  title={Automorphismes analytiques des domaines produits},
  author={Jean-Pierre Vigué},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553046065700},
  booktitle={Arkiv for Matematik},
  volume={36},
  number={1},
  pages={177-190},
  year={1997},
}
Jean-Pierre Vigué. Automorphismes analytiques des domaines produits. 1997. Vol. 36. In Arkiv for Matematik. pp.177-190. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203553046065700.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved